# SDR CALA2025060405257

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 78,579 hours, 28,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Switch Guard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD SPRING BROKEN AT AFT ATTENDANTS PANEL. REPLACED EMERGENCY LIGHT SWITCH GUARD.PARTS USED: 19-3351-3-0014, QTY :1
